1. Differential properties of multidimensional hyper-singular integrals. (Russian) Trudy I. N. Vekua Inst. Prikl. Mat. (1977), 75-88.

  2. Investigation of the singular integro-differential operator in Rn. (Russian) Soobshch. Akad. Nauk Gruz. SSR 103 (1981), No. 3, 529-531.

  3. Investigation of a singular integro-differential operator on a compact unbounded manifold.  (Russian) Soobshch. Akad. Nauk Gruzin. SSR 107 (1982), No. 2, 249-252.

  4. 4. Investigation of the basic problems of the couple-stress theory of elasticity for anisotropic media (with F. Hamza F). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 128 (1987), No. 3, 469-472.

  5. Mixed problems for homogeneous anisotropic elastic media (with D. Natroshvili and E. Shargorodsky). (Russian) Trudy I. N. Vekua Inst. Prikl. Mat. (1990), No. 2, 133-181.

  6. Investigation of basic mixed problems of couple- stress theory of elasticity for anisotropic media. Bull. Georgian Acad,. Sci. 152 (1995), No. 3, 212-230.

  7. The nonclassical boundary-contact problems of elasticity for homogeneous anisotropic media. Math. Nachr. 172 (1995), 64-79.

  8. The boundary-contact problems of elasticity for homogeneous media with a contact on some part of the boundaries. Georgian Math. J. 2 (1995), No. 2, 111-122.

  9. Some boundary-contact problems of elasticity theory with mixed boundary conditions outside the contact surface. Math. Nachr. 188 (1997), 23-48.

  10. The Dirichlet, Neumann and mixed boundary value problems of the theory of elasticity in n-dimensional domains with boundaries containing closed cuspidal edges. Math. Nachr. 189 (1998), 61-105.

  11. Asymptotics of solutions to some boundary value problems of elasticity for bodies with cuspidal edges (with R. Duduchava). Mem. Differential Equations Math. Phys. 15 (1998), 29-58.

  12. Asymptotics of solutions to a pseudodifferential equations (with R. Duduchava). Bull. Georgian Acad. Sci. 158 (1998), No. 2, 207-210.

  13. Asymptotics of potential-type functions (with R. Duduchava). Bull. Georgian Acad. Sci. 159 (1999), No. 1, 23-27.

  14. Asymptotics of solutions to the crack problem (with R. Duduchava). Bull. Georgian Acad. Sci. 159 (1999), No. 3, 389-391.

  15. Boundary problems of thermopiezoelectricity in domains with cuspidal edges (with T. Buchukuri). Georgian Math. J. 7 (2000), No. 3, 441-460.

  16. Asymptotics of functions represented by potentials (with R. Duduchava). Russian J. Math. Physics 7 (2000), No. 1, 15-47.

  17. Pseudodifferential equations on manifolds with boundary: Fredholm property and asymptotics (with R. Duduchava). Math. Nachr. 222 (2001), 79-139.

  18. Solvability and asymptotics of solutions of crack-type boundary-contact problems of the couple-stress elasticity. Georgian Math. J. 10 (2003), No. 3, 427-465.

  19. Crack-type boundary value problems of electroelasticity (with T. Buchukuri and R. Duduchava). Oper. Theory Adv. Appl. 147 (2004), 189-212.

  20. Boundary domain integral and integro-differential equations (with S. Mikhailov and D. Natroshvili). J. Engrg. Math. (to appear).